# SDR TRBA20120417001

- Difficulty date: April 17, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N322AC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 320
- Aircraft time: 33,079 hours, 37,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION,  FOUND EMERGENCY LIGHT MISSING END CAP AT SEAT 17B.  ACFT REMOVED FROM SERVICE.   RESECURED EMERGENCY LIGHT END CAP IAW CMM 25-25-03.  ACFT RETURNED TO SERVICE.
